MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY
Model Number 45026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Chest Pain (1776); Nausea (1970); Ventricular Tachycardia (2132)
Date of Event 04/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced bradycardia and ventricular tachycardia during the procedure.An angiojet avx catheter and an angiojet console were selected for use in a declot procedure in the left arm.During the procedure, the patient's heart rate was in the 80's then it dropped to the 30's.There was a significant amount of pain in the chest/lungs and the procedure had to be stopped.Almost immediately after the use of the angiojet, the patient went into ventricular tachycardia.After the procedure, the patient felt the need to vomit.
 
Event or Problem Description
It was reported that the patient experienced bradycardia and ventricular tachycardia during the procedure.An angiojet avx catheter and an angiojet console were selected for use in a declot procedure in the left arm.During the procedure, the patient's heart rate was in the 80's then it dropped to the 30's.There was a significant amount of pain in the chest/lungs and the procedure had to be stopped.Almost immediately after the use of the angiojet, the patient went into ventricular tachycardia.After the procedure, the patient felt the need to vomit.It was further reported that the case was for a graft or fistula in a hemodialysis patient.

Brand Name
ANGIOJET AVX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8636753
Report Number2134265-2019-05655
Device Sequence Number1858347
Product Code DXE
UDI-Device Identifier08714729889045
UDI-Public08714729889045
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133629
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2021
Device Model Number45026
Device Catalogue Number45026
Device Lot Number0023537502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR